Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 454619, 12 pages
http://dx.doi.org/10.1155/2013/454619
Research Article

Antiperiodic Solutions for a Generalized High-Order -Laplacian Neutral Differential System with Delays in the Critical Case

1School of Mathematics and Computer Science, Panzhihua University, Panzhihua, Sichuan 617000, China
2City College, Kunming University of Science and Technology, Kunming, Yunnan 650051, China
3Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 23 January 2013; Accepted 13 April 2013

Academic Editor: Anna Capietto

Copyright © 2013 Yongzhi Liao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongzhi Liao, Tianwei Zhang, and Yongkun Li, “Antiperiodic Solutions for a Generalized High-Order -Laplacian Neutral Differential System with Delays in the Critical Case,” Abstract and Applied Analysis, vol. 2013, Article ID 454619, 12 pages, 2013. https://doi.org/10.1155/2013/454619.